# SDR SWAA990649

- Difficulty date: April 5, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N310SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 22949
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 6545409
- Condition: Cracked
- Location: Bs 665
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED A1 CHECK, FOUND BEADED PRESSURE WEB HAVING SEVERAL CRACKS AT BS 665, RBL 40, AND LBL 32. REPAIRED WEB PER SWA RA'S NR 1-353-2054 AND NR 1-353-2053.
